# SDR ASAA0873503

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75035
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL AT LBL 22 STA 500A TO 500B FOUND CRACKED.  UPON INSTALLATION OF ZEE ANGLE CRACKED INTERCOSTAL AT LBL 22 FWD CARGO STA 500A TO 500B REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 30 53 AND BOEING DRAWINGS 143A7510.
